# SDR UHLA2011122300449

- Difficulty date: December 23, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 18,002 hours, 11,149 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW DECLARED EMERGENCY ON DESCENT/LANDING DUE TO SLAT FAIL WHEN FLAPS WERE SELECTED TO FLAPS 5.  SLATS SHOWED STUCK AT FLAPS 3.  MAINTENANCE REPLACED THE LEFT 2/3 SKEW SENSOR.  THE MESSAGE RETURNED LATER WITH NO EMERGENCY DECLARED AND MAINTENANCE REPLACED THE SLAT 3/4 HARNESS PER S170EI-27-83-0005 AND OPS CHECKED GOOD.
